# SDR SWAA2022081641959

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 52,572 hours, 28,296 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE COMING OUT OF COMPARTMENT / [01] RESECURED AFT SERVICE DOOR ESCAPE SLIDE PER AMM 25-66-01. A/C OK FOR SERVICE.
